On faithfully balanced modules, F-cotilting and F-Auslander algebras

Ma B, Sauter J (2020)
JOURNAL OF ALGEBRA 556: 1115-1164.

Zeitschriftenaufsatz | E-Veröff. vor dem Druck | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Abstract / Bemerkung
The aim of this paper is to give a unification of the theory of (co)tilting modules and (higher) Auslander correspondence by using faithfully balanced modules (i.e., faithful modules with the double centralizer property). In the language of relative homological algebra following Auslander-Solberg, a relative version of faithfully balancedness is given, which will be called 1-F-faithful. The relative versions of (higher) Auslander correspondence and Brenner-Butler theorem are also developed. (C) 2020 Elsevier Inc. All rights reserved.
Stichworte
Faithfully balanced module; Tilting; Auslander algebra; Relative; homological algebra
Erscheinungsjahr
2020
Zeitschriftentitel
JOURNAL OF ALGEBRA
Band
556
Seite(n)
1115-1164
ISSN
0021-8693
eISSN
1090-266X
Page URI
https://pub.uni-bielefeld.de/record/2943570

Zitieren

Ma B, Sauter J. On faithfully balanced modules, F-cotilting and F-Auslander algebras. JOURNAL OF ALGEBRA. 2020;556:1115-1164.
Ma, B., & Sauter, J. (2020). On faithfully balanced modules, F-cotilting and F-Auslander algebras. JOURNAL OF ALGEBRA, 556, 1115-1164. doi:10.1016/j.jalgebra.2020.03.026
Ma, B., and Sauter, J. (2020). On faithfully balanced modules, F-cotilting and F-Auslander algebras. JOURNAL OF ALGEBRA 556, 1115-1164.
Ma, B., & Sauter, J., 2020. On faithfully balanced modules, F-cotilting and F-Auslander algebras. JOURNAL OF ALGEBRA, 556, p 1115-1164.
B. Ma and J. Sauter, “On faithfully balanced modules, F-cotilting and F-Auslander algebras”, JOURNAL OF ALGEBRA, vol. 556, 2020, pp. 1115-1164.
Ma, B., Sauter, J.: On faithfully balanced modules, F-cotilting and F-Auslander algebras. JOURNAL OF ALGEBRA. 556, 1115-1164 (2020).
Ma, Biao, and Sauter, Julia. “On faithfully balanced modules, F-cotilting and F-Auslander algebras”. JOURNAL OF ALGEBRA 556 (2020): 1115-1164.